# SDR CA091023004

- Difficulty date: October 22, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 44,408 hours, 48,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Angle
- Part number: 85210025101102
- Condition: Corroded
- Location: Pax Door
- Part time: 45,005 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING BLOCK CHECK ON A/C THE PASSENGER DOOR WAS REMOVED AND ROUTED TO YYC OVERHAUL SHOP FOR REPAIR IN JULY OF THIS YEAR.THIS DOOR WAS BEING DISSASSEMBLED FOR REPAIR WHEN THE SHEETMETAL TECH DISCOVERED THE MAJOR INTERNAL CORROSION.
